0
RESEARCH PAPERS

Further Aspects of Turnpike Theory in Continuous Time With Applications

[+] Author and Article Information
A. Haurie

Ecole des Hautes Etudes Commerciales de Montréal, Quebec, Canada

N. M. Hung

Ecole des Hautes Etudes Commerciales de Montréal, Quebéc, Canada; Université du Quebec á Montréal

J. Dyn. Sys., Meas., Control 98(1), 85-90 (Mar 01, 1976) (6 pages) doi:10.1115/1.3426992 History: Received November 21, 1975; Online July 13, 2010

Abstract

In this paper, the Turnpike theorem for continuous time optimal control problems is extended. This extension is due to a relaxation of the rather strong assumptions used in previous analysis. The Turnpike results are then applied to an economic model of optimal growth in the presence of several replenishable resources and to the Kolgomorov’s prey-predator ecosystem.

Copyright © 1976 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In